Motion of particles on a four-dimensional asymptotically AdS black hole with scalar hair

Gonzalez, PA; Olivares M.; Vasquez, Y

Más información

Título según WOS: Motion of particles on a four-dimensional asymptotically AdS black hole with scalar hair
Título según SCOPUS: Motion of particles on a four-dimensional asymptotically AdS black hole with scalar hair
Título de la Revista: The European Physical Journal C
Volumen: 75
Número: 10
Editorial: Springer
Fecha de publicación: 2015
Idioma: English
DOI:

10.1140/epjc/s10052-015-3690-4

Notas: ISI, SCOPUS